# SDR SWI2025F010560

- Difficulty date: August 28, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, FWD 2EA LUGS HAVE IMPACT DAMAGE ON THE UPPER AREA (MARKED)  (C-CHECK RO 11/22/2025)REMOVED GOUGE ON PAX DOOR HINGE, FUSELAGE SIDE, FWD 2 EA IAW CRJ 700 SRM 53-21-23-201-010-A01 TYPE I REPAIR ANS CRJ-700-SRM-51-12-00-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
